# SDR UPS03840355

- Difficulty date: March 1, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Part number: 2702833
- Condition: Corroded
- Location: Emerg Exit Handl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 2,  LEFT OVERWING EMERGENCY EXIT DOOR HANDLE AFT LATCH SHAFT FITTING IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW DWG 2702833 AND SRM 51-3-0.
